Time	Main Room – Salon E	Salon A-D	Cimarron/Las Cruces	Carlsbad (has screen)	Library Room
3:00 pm	Artist Check-In open Registration & Dealers Room open		SCREEN up All Weekend	Note: The CON OFFICE is Now in <i>Santa Fe</i> !	3:00 PM: DEALERS ROOM OPEN
4:00 pm	Panel # 1 – MY FAVORITE DRAGON: FROM SMAUG TO PETE Jane Lindskold, Benjamin Radford, Cassie Sanchez, Ursula Vernon MOD: David Lee Summers				4:30 pm: Art Show And Gaming Open
5:00 pm 5:30 pm	Panel # 2 – MODERATING 101: HOW YOU DO IT J.L. Doty, Loretta Hall, Lauren C. Teffeau, Ian Tregillis	50 MINUTES WITH Jeffe Kennedy	50 MINUTES WITH Melinda M. Snodgrass		5:00 PM Con Suite Opens
	MOD: Jon Black				
6:00 pm	OPENING CEREMONIES 2024 Con Chair & Toastmaster				
6:30 pm 6:45 pm 7:00 pm	SCIENCE TALK: "Mutants And Cyborgs, Us And Them! A New Nuclear	6:30 PM Panel # 3 – No One Lives Forever: Immortality	6:30-7:10 PM 40 Minutes With Sarena Ulibarri	6:30 PM Fan Panel "Doctor Who: Year 1 Review"	6:30-7:05 PM 35 MINUTES WITH Chris Panatier
7:15 pm	NEW MEXICO" Dr. Darren A. Raspa	John Barnes, Betsy James, S.M. Stirling, David Lee Summers. MOD: Yvonne Coats	7:15 PM BROWNCOATS SET UP	Mark Gillespie, Erika Hanson, Lori Jansen, and Eric Klammer	7:15-8:05 PM 50 Minutes With Jane Lindskold
7:30 pm	ENDS <u>BY</u> 7:40 PM	7:30 PM Panel # 4 – WHEN WE WERE	(Room closed 35 minutes, please)	7:30-8:20 PM Solo Presentation	Jane Emuskolu
7:45 pm	7:45-8:35 PM	Young: Early Faves		<i>"FIRE ME UP, SCOTTY!"</i>	
8:00 pm	Panel # 5 – BANG & BOO: HORROR/THRILLER TROPES IN	Jeremy Brett, Liz Danforth, Brian		Loretta Hall	
8:15 pm	ONE STORY TJ Klune, Mur	D. Hinson, Diana Rowland MOD: Jeffe Kennedy	Fan Program "Dr. HORRIBLE'S		8:15-9:05 PM
8:30 pm	Lafferty, Chris Panatier, Vivian Shaw. MOD: Ursula Vernon	8:30 PM Panel # 6 – ARTIST CHAT	SING-A-LONG BLOG"	8:30-9:30 PM Solo Presentation	50 MINUTES WITH Walter Jon Williams
8:45 pm	AUCTION SET UP	Jeff Benham, Liz Danforth,	Film, Raffles, Prizes!	"UNICORN LEGENDS	
9:00 pm 9:10 pm	(Room closed 30 minutes, please) 9:10 PM TO WHENEVER	Dale Ray Deforest, Betsy James, Jon Sanchez, John	<u>CSTS Charity Event</u> Suggested Donation \$2-5	AND LORE" Benjamin Radford	9:10 PM
9.10 pm	LATE NIGHT CHARITY AUCTION Benefiting ENMU Library Williamson Collection, Roadrunner	Sumrow, Jess Tucker. MOD: Peri Charlifu	Presented by Albuquerque		Room Closed For Day
9:30 pm	Food Bank, World Central Kitchen, and NM PBS (<i>at least first \$500</i>)	ends <u>by</u> 9:50 pm	Browncoats	ENDS <u>BY</u> 9:35 PM	
0:00 pm 0:10 pm	Auctioneers: Craig C, Gordon G, Patricia R, Geneva S. Plus Mandy S, Jaccia C, Haether H, Daniello M, P.		ends <u>by</u> 10:10 pm		11:00 PM-ISH
2:00 am?	Jessica C, Heather H, Danielle M-P, Arthur M-P, Hilary E, and ???				CON SUITE CLOSES